# SDR 03FDEA01429

- Difficulty date: September 1, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Part number: ALC81072
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOR STAB RT UPPER CENTER PLANK NR 26 RT BARREL NUT BORE FOUND   CORROSION BEYOND EO 1-5510-7-5000 LIMITATION.  HORIZONTAL STAB RT UPPER CENTRE PLANK NR 26 RT FITTING REMOVED AND   REPLACED AS PER EA 1-5510-72642 STABILIZERS - HORIZONTAL STABILIZER - FITTING ALC   8107-2 FABRICATION.
